# SDR ASAA2025090760757

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 37,117 hours, 11,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M2627 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M2627 S/N 129605 INSTALLATION TEST GOOD IAW B737-900 AMM 33-51-06-960-806.
